# SDR SWAA2019062834264

- Difficulty date: June 18, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 116A2810
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING FAIRING 195CR AT AFT EDGE LOWER CORNER INNER SKIN CRACKED AND DELAMINATED.   / REPAIRED FAIRING 195CR IAW SRM.
